Elliptic equations and rearrangements

Giorgio Talenti

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1976)

  • Volume: 3, Issue: 4, page 697-718
  • ISSN: 0391-173X

How to cite

top

Talenti, Giorgio. "Elliptic equations and rearrangements." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 3.4 (1976): 697-718. <http://eudml.org/doc/83735>.

@article{Talenti1976,
author = {Talenti, Giorgio},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {eng},
number = {4},
pages = {697-718},
publisher = {Scuola normale superiore},
title = {Elliptic equations and rearrangements},
url = {http://eudml.org/doc/83735},
volume = {3},
year = {1976},
}

TY - JOUR
AU - Talenti, Giorgio
TI - Elliptic equations and rearrangements
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1976
PB - Scuola normale superiore
VL - 3
IS - 4
SP - 697
EP - 718
LA - eng
UR - http://eudml.org/doc/83735
ER -

References

top
  1. [1] G.A. Bliss, An integral inequality, J. London Math. Soc., 5 (1930). Zbl56.0434.02JFM56.0434.02
  2. [2] H. Federer - W.H. Fleming, Normal and integral currents, Annals of Math., 72 (1960). Zbl0187.31301MR123260
  3. [3] W. Fleming - R. Rishel, An integral formula for total gradient variation, Arch. Math., 11 (1960). Zbl0094.26301MR114892
  4. [4] F.W. Gehring, Symmetrization of rings in space, Trans. Amer. Math. Soc., 101 (1961). Zbl0104.30002MR132841
  5. [5] E. De Giorgi, Su una teoria generale della misura (r -1) dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura Appl., 36 (1954). Zbl0055.28504MR62214
  6. [6] G.H. Hardy - J.E. Littlewood - G. Polya, Inequalities, Cambridge Univ. Press (1964). 
  7. [7] W.K. Hayman, Multivalent functions, Cambridge Univ. Press (1958). Zbl0082.06102MR108586
  8. [8] O.A. Ladyzenskaja - N.N. Ural'ceva, Linear and quasilinear equations of elliptic type, Isdat. Nauka, Moscow (1964). Zbl0143.33602MR509265
  9. [9] C. Miranda, Partial differential equations of elliptic type, Springer Verlag (1970). Zbl0198.14101MR284700
  10. [10] D.S. Mitrinovic, Analytic inequalities, Springer Verlag (1970). Zbl0199.38101MR274686
  11. [11] R. O'Neil, Convolution operators and L(p, q) spaces, Duke Math. J., 30 (1963). Zbl0178.47701
  12. [12] R. O'Neil, Integral transforms and tensor products on Orlicz spaces and L(p, q) spaces, Journal Analyse Math., 21 (1968). Zbl0182.16703MR626853
  13. [13] L.E. Payne, Isoperimetric inequalities and their applications, SIAM Review, 9 (1967). Zbl0154.12602MR218975
  14. [14] L.E. Payne - M.E. Rayner, Some isoperimetric norm bounds for solutions of the Helmotz equation, Z. Angew. Math. Phys., 24 (1973). Zbl0256.35023MR324202
  15. [15] G. Polya - G. Szegö, Isoperimetric inequalities in Mathematical Physics, Ann. of Math. Stucies, No. 27, Princeton (1951). Zbl0044.38301MR43486
  16. [16] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa, 18 (1964). Zbl0142.37601MR170094
  17. [17] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. FourierGrenoble, 15 (1965). Zbl0151.15401MR192177
  18. [18] G. Stampacchia, Regularisation des solutions de problèmes aux limites elliptiques à données discontinues, Proceedings of the international Symposium on linear spaces, Jerusalem (1960). Zbl0114.30403MR146512
  19. [19] S. Sternberg, Lectures on differential geometry, Prentice-Hall, Englewood Cliffs, New Jersey (1964). Zbl0129.13102MR193578
  20. [20] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl., to appear. Zbl0353.46018MR463908
  21. [21] H.F. Weinberger, Symmetrization in uniformly elliptic problems, Studies in Math. Anal., Stanford Univ. Press (1962). Zbl0123.07202MR145191

Citations in EuDML Documents

top
  1. Carla Maderna, Sandro Salsa, Some special properties of solutions to obstacle problems
  2. Ester Giarrusso, Diana Nunziante, Comparison theorems for a class of first order Hamilton-Jacobi equations
  3. J. Mossino, J. M. Rakotoson, Isoperimetric inequalities in parabolic equations
  4. S. Kesavan, Some remarks on a result of Talenti
  5. Guido Trombetti, Juan Luis Vazquez, A symmetrization result for elliptic equations with lower-order terms
  6. Albino Canfora, Extension of an integral inequality of C. Miranda and applications to the elliptic equations with discontinuous coefficients
  7. Giuseppina Di Blasio, Equazioni ellittiche e simmetrizzazione rispetto alla misura di Gauss
  8. Fabrizio Cuccu, Proprietà qualitative delle soluzioni di alcuni problemi di ottimizzazione
  9. Paul Yang, Meijun Zhu, On the Paneitz energy on standard three sphere
  10. Paul Yang, Meijun Zhu, On the Paneitz energy on standard three sphere

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.